# SDR FDEA201003180866

- Difficulty date: March 18, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 58,233 hours, 13,053 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: A5A7082501
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO - STA 5-33 TO STA 5-53 'X' = 75, SEAT TRACK OUTBOARD FLANGE FOUND WITH SURFACE CORROSION.  MAIN DECK CARGO, STA 5-33 TO STA 5-53 'X' = 75, CORRODED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 5-0 TO STA 5-63 AS PER SRM 53-00-52 FIGURE 201 REPAIR 1, REVISION 43.  REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100, REVISION 109.
